Alert archive / Illinois / Flash Flood Warnings in 2025

Flash Flood Warning 33, NWS St. Louis, MO

July 20, 2025Fayette County, Illinois

NWS St. Louis, MO issued this flash flood warning at Jul 20, 2025, 11:08 PM CDT for Fayette County, Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2025, 11:08 PM CDT (04:08 UTC)
Expired
Jul 21, 2025, 2:15 AM CDT
In force
3 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Emergency
Flash flood emergency
Damage threat
Catastrophic
Flood severity
None

County Fayette County, IL

The radar

The Lincoln radar (KILX), 122 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 11:59 PM CDTFLOODBrownstown, ILFamily was stuck in vehicle due to water, but was able to walk out on their own accord.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
998 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

495 
WGUS53 KLSX 210408
FFWLSX
ILC051-210715-
/O.NEW.KLSX.FF.W.0033.250721T0408Z-250721T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
1108 PM CDT Sun Jul 20 2025

...FLASH FLOOD EMERGENCY FOR CENTRAL FAYETTE COUNTY...

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  Northwestern Fayette County in south central Illinois...

* Until 215 AM CDT.

* At 1108 PM CDT, local law enforcement reported thunderstorms 
  producing heavy rain across the warned area. Between 5 and 6 
  inches of rain have fallen. The expected rainfall rate is 2 to 3 
  inches in 1 hour. Additional rainfall amounts of 2 to 3 inches are 
  possible in the warned area. Flash flooding is already occurring.

  FLASH FLOOD EMERGENCY for central Fayette County. This is a 
  PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Law enforcement reported.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Vandalia, St. Elmo, Brownstown, Avena, Bingham and Bayle City.

This includes Interstate 70 in Illinois near exit 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3911 8925 3903 8924 3896 8885 3909 8885
      3913 8905

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

MRB
2 follow-up statements
177 
WGUS73 KLSX 210515
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
1215 AM CDT Mon Jul 21 2025

ILC051-210715-
/O.CON.KLSX.FF.W.0033.000000T0000Z-250721T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette IL-
1215 AM CDT Mon Jul 21 2025

...FLASH FLOOD EMERGENCY FOR CENTRAL FAYETTE COUNTY...

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT EARLY THIS 
MORNING FOR NORTHWESTERN FAYETTE COUNTY...

At 1215 AM CDT, local law enforcement reported thunderstorms 
producing heavy rain across the warned area. Between 7 and 8 inches 
of rain have fallen. The expected rainfall rate is 2 to 3 inches in 
1 hour. Additional rainfall amounts of 1 to 3 inches are possible in 
the warned area. Flash flooding is already occurring.

  FLASH FLOOD EMERGENCY for central Fayette County. This is a 
  PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
         GROUND NOW! Life threatening flash flooding of low water
         crossings, small creeks and streams, urban areas,
         highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Vandalia, St. Elmo, Brownstown, Avena, Bingham and Bayle City.

This includes Interstate 70 in Illinois near exit 76.

Several roads across central Fayette County are inundated. Do not 
travel if at all possible, and seek higher ground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3911 8925 3903 8924 3896 8885 3909 8885
      3913 8905

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

MRB
595 
WGUS73 KLSX 210707
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
207 AM CDT Mon Jul 21 2025

ILC051-210717-
/O.EXP.KLSX.FF.W.0033.000000T0000Z-250721T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fayette IL-
207 AM CDT Mon Jul 21 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 215 AM CDT EARLY THIS MORNING 
FOR NORTHWESTERN FAYETTE COUNTY...

The heavy rain has ended. Light to moderate rain will keep water 
levels high. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 PM CDT Monday for portions 
of Illinois and Missouri.

&&

LAT...LON 3911 8925 3903 8924 3896 8885 3909 8885
      3913 8905

$$

MRB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 6:54 PM CDT, 4 hours 14 minutes earlier. Its key messages:

  • Another round of thunderstorms is expected late this afternoon/ evening into overnight, mainly along/north of I-70. A few thunderstorms could be severe this evening, but heavy rainfall and flash flooding will become the primary threat overnight in the Flood Watch Area.
  • After a slightly cooler day Monday, dangerous heat and humidity will make a widespread resurgence on Tuesday, persisting through at least Thursday.
Area forecast discussion, Jul 20, 6:54 PM CDT, 4 hours 14 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
654 PM CDT Sun Jul 20 2025

.UPDATE...
Issued at 621 PM CDT Sun Jul 20 2025

Strong to severe thunderstorms continue to percolate along a weak
area of surface convergence evident in regional surface
observations across central Illinois. The severe weather threat
will drift east this evening, and the ongoing showery activity in
northern Missouri and west-central Illinois will keep severe
thunderstorm chances limited after sunset.

This boundary, however, may serve as the catalyst for heavy rain
and flash flooding tonight when the LLJ intensifies. While
uncertainty over coverage and location still exists, the axis of
heaviest rain may exist as far southwest as from Kirksville, MO
through St. Louis to Salem, IL. Outside of this axis, the
environment is primed for heavy rain and flash flooding regardless
of whether training thunderstorms develop. The current extent of
the Flood Watch remains sufficient and no major changes to that
product or the resultant messaging are expected.

MRB

&&

.KEY MESSAGES...

- Another round of thunderstorms is expected late this afternoon/
  evening into overnight, mainly along/north of I-70. A few
  thunderstorms could be severe this evening, but heavy rainfall
  and flash flooding will become the primary threat overnight in
  the Flood Watch Area.

- After a slightly cooler day Monday, dangerous heat and humidity
  will make a widespread resurgence on Tuesday, persisting through
  at least Thursday.

&&

.SHORT TERM...  (Through Late Monday Night)
Issued at 243 PM CDT Sun Jul 20 2025

Along and south of I-70, little to no morning precipitation and
clearing of morning altocumulus has allowed temperatures to climb
into the 90s F in most locations this afternoon, which, combined
with dewpoints in the mid-70s F, is yielding heat index values of
100+ F. The footprint of these values is much larger than Saturday.
To the north across northern MO into west-central IL, persistent
showers and clouds have held temperatures closer to 80 F,
contrasting locations to the south. These showers are being driven
by weak mid-level FGEN/WAA in the right entrance region of an upper-
level jet streak, and may persist through much of the rest of the
afternoon.

To the west, a weak MCV is tracking into western MO,
accompanied by additional elevated showers and thunderstorms. This
feature will likely be the catalyst for a few thunderstorms to
develop in the CWA this afternoon or for the upstream thunderstorms
to strengthen/become surface-based as they arrive. CAMs have been
poorly handling the ongoing showers and thunderstorms and confidence
is low on which scenario is more likely, but coverage should be
greatest along/north of I-70 near a weak front reinforced southward
by ongoing showers. Regardless, an unstable airmass is in place with
2500 to 3500 J/kg of MLCAPE, combined with 20 to 30 kt of deep-layer
wind shear. Forecast soundings also contain slight low-level
hodograph curvature (100 to 150 m2/s2 0-3 SRH) suggesting a few
transient supercells are possible, leading to a short window late
this afternoon/evening for a brief tornado and marginally severe
hail. However, deep-layer flow paralleling the front favors some
upscale growth into clusters/MCS with time, leading to families of
wet microbursts with sporadic damaging winds being a greater
threat.

As a modest 35-kt west-southwesterly LLJ develops and its nose
becomes positioned near the CWA this evening into overnight, the
threat of heavy rainfall and flash flooding will increase as CAMs
and conceptual models support one or more clusters or MCSs
developing across the region. The environment will be very favorable
for efficient, high rainfall rates with anomalous PW of 2 to 2.5"
and deep warm cloud depths. With upwind Corfidi vectors around 10
kt, thunderstorm will be capable of prolific training and
backbuilding. The latest HREF LPMM contains streaks of 3 to 6+"
across both IL and MO north of I-70, supporting the idea of flash
flooding. That being said, CAMs vary widely with the location and
evolution of thunderstorms tonight, which is likely to do with mixed
poor handling of ongoing showers and thunderstorms. To account for
this large spatial uncertainty, the going Flood Watch has been
expanded a tier of counties southward, including the St. Louis
metro, to account for the scenarios depicted by more southerly
thunderstorm-reaching CAMs.

As the LLJ begins to weak Monday morning, a gradual weakening of
thunderstorms will occur, but at least clouds will linger further
into the day aside from uncertainty on exactly precipitation will
cease altogether. With the composite outflow boundary/front
stretchering along the Mississippi River, 20 to 30 percent of HREF
membership has diurnal development of showers and thunderstorms, but
forcing is rather nebulous and will limit coverage. There is a
conditional potential for another round of showers and thunderstorms
Monday night, accompanying "ridge running" mid-level shortwave
troughs or initiating at the nose of the LLJ across the Upper
Midwest and tracking southward. With widespread clouds and
precipitation during the morning, confidence is high that high
temperatures will be briefly cooler on Monday, but 50 to 80 percent
of HREF membership has sufficient scattering of clouds and heating
of temperatures into the 90s F to yield heat index values of 100+ F
along/south of the Missouri River. That means that some locations in
the northern and eastern extent of the Extreme Heat Warning could
fail to reach 100 F heat index, but with more widespread heat
returning on Tuesday and hesitation to complicate headlines, no
changes have been made.

Pfahler

&&

.LONG TERM...  (Tuesday through Next Sunday)
Issued at 243 PM CDT Sun Jul 20 2025

Confidence remains high that heat and humidity will become more
widespread on Tuesday, continuing through mid-week as an upper-level
ridge amplifies and becomes positioned overhead, limiting the
opportunity for precipitation and clouds. That being said, the
chance of showers and thunderstorms never really reaches zero in
ensemble models and bounces between 10 and 30 percent with the
aforementioned boundary and front from Monday, or some semblance of
it, only very slowly dissolving with time. Overall, any of this
activity should be sporadic with limited forcing and warm mid-level
temperatures generally unfavorable for thunderstorms.

The prolonged period of widespread and dangerous daily heat index
values of 100 to 105+ F will persist through at least Thursday,
supported by 60 to 90 percent of ensemble model membership and NBM
interquartile high temperature ranges confined to the 90s F combined
with 70+ F dewpoints. The longevity of the heat wave becomes more
uncertain at the end of the week into next weekend with some signs
of the upper-level ridge de-amplifying and opening up opportunities
for passing shortwave troughs to conjure some showers and
thunderstorms. This evolution does not necessarily mean that the
heat will end, but it does lower confidence needed to further extend
heat headlines beyond their current end times.

Pfahler

&&

.AVIATION...  (For the 00z TAFs through 00z Monday Evening)
Issued at 621 PM CDT Sun Jul 20 2025

VFR conditions currently exist at the terminals, though over the
next few hours we will see a blossoming of showers and
thunderstorms on the nose of a strengthening LLJ. The best chances
for impacts are at the St. Louis area terminals and KUIN, though
exactly when remains somewhat uncertain. Further west, the central
Missouri terminals may see convection overnight as well, but their
uncertainty is more centered around the event's actual occurrence
as opposed to when. Lower CIGs and IFR visibility can be expected
in the heaviest downpours, which may last upwards of an hour or
two at a time depending on the setup.

This activity will gradually wane by sunrise, leading to largely
VFR conditions for Monday. KUIN is the exception, where guidance
consistently shows low-level moisture remaining in place and MVFR
(and brief instances of IFR) CIGs staying in place.

MRB

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Monday afternoon for Audrain MO-Knox MO-
     Lewis MO-Lincoln MO-Marion MO-Monroe MO-Montgomery MO-Pike
     MO-Ralls MO-Saint Charles MO-Saint Louis City MO-Saint
     Louis MO-Shelby MO-Warren MO.

     Extreme Heat Watch from Tuesday afternoon through Thursday
     evening for Knox MO-Lewis MO-Marion MO-Monroe MO-Pike MO-
     Ralls MO-Shelby MO.

     Extreme Heat Warning until 7 PM CDT Thursday for Audrain MO-
     Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
     Gasconade MO-Iron MO-Jefferson MO-Lincoln MO-Madison MO-
     Moniteau MO-Montgomery MO-Osage MO-Reynolds MO-Saint
     Charles MO-Saint Francois MO-Saint Louis City MO-Saint
     Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

IL...Flood Watch through Monday afternoon for Adams IL-Bond IL-Brown
     IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Madison IL-Marion IL-Montgomery IL-Pike IL-
     Saint Clair IL-Washington IL.

     Extreme Heat Watch from Tuesday afternoon through Thursday
     evening for Adams IL-Bond IL-Brown IL-Calhoun IL-Clinton IL-
     Fayette IL-Greene IL-Jersey IL-Macoupin IL-Marion IL-
     Montgomery IL-Pike IL-Washington IL.

     Extreme Heat Warning until 7 PM CDT Thursday for Madison IL-
     Monroe IL-Randolph IL-Saint Clair IL.

&&

WFO LSX
Hazardous weather outlook, Jul 20, 2:48 PM CDT, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
248 PM CDT Sun Jul 20 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-212000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
248 PM CDT Sun Jul 20 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely tonight along and north of Interstate 70. A
few thunderstorms could be severe this evening but heavy rainfall and
flash flooding will become a greater threat overnight in the Flood
Watch area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms with heavy rain may continue into Monday morning. A
slight chance of thunderstorms exists Tuesday and again Friday
through Saturday.

Dangerous heat will continue in areas south of the Missouri River
Monday, and expand into the rest of the area Tuesday through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Pfahler

In the hours before

Local storm report, Jul 20, 8:23 PM CDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
823 PM CDT Sun Jul 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     Flash Flood      Wrights Corner          39.13N 88.87W
07/20/2025                   Fayette            IL   Broadcast Media

            Several inches of water over the roadway at
            Wrights Corner.

&&

LSJ
Local storm report, Jul 20, 8:56 PM CDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
856 PM CDT Sun Jul 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Flash Flood      Ramsey                  39.15N 89.11W
07/20/2025                   Fayette            IL   Fire Dept/Rescue

            About 3 to 5 inches of water over the road
            at 8th Street and Fayette Street. 2.9 inches
            fell in 45 minutes.

&&

LSJ
Local storm report, Jul 20, 10:09 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1009 PM CDT Sun Jul 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     Flash Flood      3 E Ramsey              39.14N 89.06W
07/20/2025                   Fayette            IL   Public

            Ramsey Blacktop is impassable with running
            water over the road. Caller does not know
            estimated water over road but claims a large
            pickup truck is not able to pass. His storm
            total rainfall is 4.2 inches.

&&

LSJ
Local storm report, Jul 20, 10:46 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1046 PM CDT Sun Jul 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     Flash Flood      2 E Avena               39.01N 88.90W
07/20/2025                   Fayette            IL   Law Enforcement

            US-40 at 1900st impassible due to flooding.

&&

MRB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:57 PM CDTFlash Flood WarningLSXFayette7 hr
Jul 20, 11:33 PM CDTFlash Flood WarningLSXCalhoun, Greene, Jersey, Pike4 hr
Jul 21, 12:12 AM CDTFlash Flood WarningLSXBond, Macoupin, Montgomery3 hr
Jul 21, 12:27 AM CDTFlash Flood WarningLSXCalhoun, Jersey, Madison, Saint Clair3 hr
Jul 21, 12:42 AM CDTFlash Flood WarningLSXFayette, Marion3 hr
Jul 21, 2:03 AM CDTAreal Flood AdvisoryLSXMadison, Saint Clair4 hr
Jul 21, 2:48 AM CDTAreal Flood WarningLSXFayette7 hr
Jul 21, 3:24 AM CDTAreal Flood AdvisoryLSXCalhoun56 min
Jul 21, 4:50 AM CDTRiver Flood WarningLSXFayette3 days
Jul 21, 5:32 AM CDTFlash Flood WarningLSXMonroe86 min
Jul 21, 5:37 AM CDTAreal Flood AdvisoryLSXCalhoun113 min
Jul 21, 6:11 AM CDTAreal Flood AdvisoryLSXSaint Clair3 hr
Jul 21, 6:58 AM CDTAreal Flood AdvisoryLSXMonroe3 hr
Jul 21, 1:57 PM CDTHeat AdvisoryLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 9 more9 days

Nearby

Flash Flood Warnings in Illinois, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.